4 doctors weighed in:
Is it normal to have irregular periods and have them become regular after stopping birth control pills?
4 doctors weighed in

Dr. SG Erman
Family Medicine
1 doctor agrees
In brief: Yes
Menses may become very irregular for about 3 months after stopping birth control pills.
There are many variations. Oral contraceptives. May help keep your natural hormones in balance.

In brief: Yes
Menses may become very irregular for about 3 months after stopping birth control pills.
There are many variations. Oral contraceptives. May help keep your natural hormones in balance.
Dr. SG Erman
Dr. SG Erman
Thank
Dr. Wayne Ingram
Obstetrics & Gynecology
1 doctor agrees
In brief: Sometimes
Irregular periods cause by an ovarian cyst which is surpressed or "pops" on the contraceptive pill will often resume normal regular cycles after the pill is used as treatment.

In brief: Sometimes
Irregular periods cause by an ovarian cyst which is surpressed or "pops" on the contraceptive pill will often resume normal regular cycles after the pill is used as treatment.
Dr. Wayne Ingram
Dr. Wayne Ingram
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
107,000 doctors available
Read more answers from doctors